Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in tip of Xyphoid process, with heart palpitation. Taking medication for panic attacks. Suggestion?

I have taken medication for panic attacks for years and therefore have that fear of an attack when ever thoes feelings come on. Recently I have pain/soreness in the tip of the xyphoid process along with the heart palpatations that I have had for a long time. The two together are worrysome and you know how that affects a person with panic disorder . What suggestiuons do you have? Thanks, Don
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
If you are worried that the pain in the xyphoid process is related to your heart then I would suggest that this is not the most likely cause of the pain.
Pain in this area could be indigestion. I suggest you try an over the counter medicine for indigestion. Also, you may have inadvertently bruised the area. Try simple pain killers such as paracetamol and ibuprofen.
if you are still worried then a visit to your doctor for relevant investigation and reassurance would be my suggestion.
Dr K A Pottinger,
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor